# SDR AALA202302097543

- Difficulty date: February 5, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 30,636 hours, 6,302 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER #4 ELEVATOR HINGE FITTING WORN. MAINTENANCE REPLACED HINGE FITTING PER AMM 55-16-42.
